# SDR C77A20161006003

- Difficulty date: October 6, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N634CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000246
- Aircraft time: 22,457 hours, 13,036 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065703003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE TO THE AFT PASSENGER DOOR CUT-OUT LOWER BEAM. REPAIRED IAW DRAWINGS AND SRM CHAPTER 51
